MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 10 VALVE; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 10 VALVE; HYDROCEPHALUS MANAGEMENT
Model Number FX802T
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection: during the investigation, scratches on the outer housing of the m.Blue were determined.Permeability test: a permeability test has shown that the m.Blue is permeable.Computer controlled test: to check the valve, the opening pressure is measured using a computer-controlled miethke testing device that simulates the flow of cerebrospinal fluid.The valve is tested in both the horizontal and vertical position.The results show that the m.Blue operates within the accepted tolerance in both positions.Adjustment test: the m.Blue valve was tested and is not adjustable throughout the normal range.Braking force and brake function test: the brake functionality test has shown that the brake function is operational, however the braking force cannot be measured due to the non-adjustability of the valve.Internal inspection: after dismantling of the valve, deposits were found in m.Blue.Results: based on our investigation results, we can determine that the m.Blue cannot be adjusted.The deposits visible in the valve have led to the functional impairment.Deposits caused by natural substances found in the body, such as protein, blood, or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic deposits can impair the integrity of the valve.The examination of the returned product is complete with the preparation of this report.
 
Event or Problem Description
It was reported that an m.Blue valve (#fx802t) was implanted during a procedure performed on (b)(6) 2023.According to the complainant, the valve caused adjustment difficulties.The patient underwent a revision procedure on (b)(6) 2025.No patient complications were reported as a result of the revision procedure.The complained product was sent to the manufacturer for investigation.

Brand Name
M.BLUE 10 VALVE
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key23025088
Report Number3004721439-2025-00257
Device Sequence Number9454739
Product Code JXG
UDI-Device Identifier04041906504410
UDI-Public4041906504410
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX802T
Device Catalogue NumberFX802T
Device Lot Number20066181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age9 YR
Patient SexUnknown